# SDR WX0A2021121773892

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 51,722 hours, 36,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Condition: Expired
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MEGAPHONE EXPIRED, NEED REPLACEMENT / MEGAPHONE REPLACED, OPS CHECK SAT. REF AMM 25-65-51-920-001-A."
